Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings

Habtu Zegeye, Nasser Shahzad

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We introduce an iterative process which converges strongly to a solution of the variational inequality problems for ƞ-inverse strongly accretive mappings in the set of fixed points of pseudocontractive mappings. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Original languageEnglish
Pages (from-to)257-265
Number of pages9
JournalCarpathian Journal of Mathematics
Volume30
Issue number2
Publication statusPublished - Sep 15 2014

Fingerprint

Accretive Mapping
Pseudocontractive Mapping
Variational Inequality Problem
Nonlinear Operator
Iterative Process
Fixed point
Converge
Theorem
Class

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{62d38d526da74ec7ad21d04623fd1c7f,
title = "Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings",
abstract = "We introduce an iterative process which converges strongly to a solution of the variational inequality problems for ƞ-inverse strongly accretive mappings in the set of fixed points of pseudocontractive mappings. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.",
author = "Habtu Zegeye and Nasser Shahzad",
year = "2014",
month = "9",
day = "15",
language = "English",
volume = "30",
pages = "257--265",
journal = "Carpathian Journal of Mathematics",
issn = "1584-2851",
publisher = "North University of Baia Mare",
number = "2",

}

Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings. / Zegeye, Habtu; Shahzad, Nasser.

In: Carpathian Journal of Mathematics, Vol. 30, No. 2, 15.09.2014, p. 257-265.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Solutions of variational inequality problems in the set of fixed points of pseudocontractive mappings

AU - Zegeye, Habtu

AU - Shahzad, Nasser

PY - 2014/9/15

Y1 - 2014/9/15

N2 - We introduce an iterative process which converges strongly to a solution of the variational inequality problems for ƞ-inverse strongly accretive mappings in the set of fixed points of pseudocontractive mappings. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

AB - We introduce an iterative process which converges strongly to a solution of the variational inequality problems for ƞ-inverse strongly accretive mappings in the set of fixed points of pseudocontractive mappings. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

UR - http://www.scopus.com/inward/record.url?scp=84988646202&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84988646202&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84988646202

VL - 30

SP - 257

EP - 265

JO - Carpathian Journal of Mathematics

JF - Carpathian Journal of Mathematics

SN - 1584-2851

IS - 2

ER -